# SDR DALA2021111206976

- Difficulty date: November 12, 2021
- Submitted: November 12, 2021
- Operation: Air carrier
- Aircraft: N3741S
- Make and model: Boeing 737832
- Aircraft serial: 30487
- Aircraft time: 65,353 hours, 25,579 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 7958279) DURING INSPECTION FOUND 2 EA WING EMERGENCY EXIT EXTERIOR LIGHT BULBS INOP. REMOVED AND REPLACED BULBS PER B737 AMM 33-54, OPS CKS GOOD.
